українською home about VNTL Shopping Cartview cart check out site map
 Catalog
 Online Resources
   e-Journals
Matematychni Studii, Vol.44, No.2
    * Matematychni Studii, Vol. 44, No. 2. Info.
    00) Contents.
    01) B. Zabavsky... New characterizations of commutative clean rings. P.115-118.
    02) V.V. Lyubashenko. Homotopy cooperads. P.119-160.
    03) O.M. Mulyava... On a new condition of finite Lipschitz of Orlicz-... P.161-170.
    04) E.A. Sevost`yanov... On removable singularities of a class of mappings. P.171-184.
    05) S.V. Litynskyy... Solving of initial-boundary value problems for the... P.185-203.
    06) M.A. Belozerova... Asymptotic representations of solutions of second... P.204-214.
    07) H.P. Lopushanska... Classical solution of the inverse problem for... P.215-220.
    08) INDEX, 2015. P.221-224.
  
    Copyright VNTL-Klasyka Publishers, 1996-2002; Developed by e-design, 2002